Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Théorie non abélienne")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1007

  • Page / 41

Export

Selection :

  • and

Nonabelian bosonization as dualityBURGESS, C. P; QUEVEDO, F.Physics letters. Section B. 1994, Vol 329, Num 4, pp 457-462, issn 0370-2693Article

Orthogonality transitivity and cosmologies with a non-Abelian two-parameter isometry groupBUGALHO, M. H.Classical and quantum gravity (Print). 1987, Vol 4, Num 4, pp 1043-1045, issn 0264-9381Article

Anomalies in odd-dimensional space-times and zeta-function regularizationREUTER, M; DITTRICH, W.Physical review. D. Particles and fields. 1986, Vol 33, Num 2, pp 601-604, issn 0556-2821Article

On a new class of gauge transformationsBAULIEU, L; THIERRY-MIEG, J.Physics letters. Section B. 1984, Vol 144, Num 3-4, pp 221-227, issn 0370-2693Article

String models with lower critical dimension, compactification and nonabelian symmetriesALTSCHÜLER, D; NILLES, H. P.Physics letters. Section B. 1985, Vol 154, Num 2-3, pp 135-140, issn 0370-2693Article

Confinement of non-Abelian monopoles in the MIT bag modelLIZZI, F.Physical review. D. Particles and fields. 1984, Vol 29, Num 12, pp 2972-2974, issn 0556-2821Article

Non-Abelian monopoles break color. I: Classical mechanicsBALACHANDRAN, A. P; MARMO, G; MUKUNDA, N et al.Physical review. D. Particles and fields. 1984, Vol 29, Num 12, pp 2919-2935, issn 0556-2821Article

Non-abelian isometries of multidimensional un iversesMANSOURI, F; WITTEN, L.Foundations of physics. 1984, Vol 14, Num 11, pp 1095-1106, issn 0015-9018Article

Mouvement de charge colorée dans des champs non abéliensALEKSEEV, A. I.Teoretičeskaâ i matematičeskaâ fizika. 1988, Vol 77, Num 3, pp 389-401, issn 0564-6162Article

A two-component picture of the 〈A2μ condensate with instantonsVERCAUTEREN, David; VERSCHELDE, Henri.Physics letters. Section B. 2011, Vol 697, Num 1, pp 70-74, issn 0370-2693, 5 p.Article

Non-Abelian Aharonov-Bohm effectHORVATHY, P. A.Physical review. D. Particles and fields. 1986, Vol 33, Num 2, pp 407-414, issn 0556-2821Article

Commutators in an anomalous non-Abelian chiral gauge theoryJO, S.-G.Physics letters. Section B. 1985, Vol 163, Num 5-6, pp 353-359, issn 0370-2693Article

Ecran de charge dans un modèle lié à l'algèbre d'HeisenbergKRIVCHENKOV, I. V; SVESHNIKOV, N. A.Teoretičeskaâ i matematičeskaâ fizika. 1985, Vol 62, Num 3, pp 359-367, issn 0564-6162Article

On topological boundary characteristics in nonabellian gauge theoryCRONSTRÖM, C; MICKELSSON, J.Journal of mathematical physics. 1983, Vol 24, Num 10, pp 2528-2531, issn 0022-2488Article

The Lipkin-Weisberger-Peshkin difficulties in abelian and non-abelian gauge theoriesKAMATA, M.Physics letters. Section B. 1983, Vol 129, Num 3-4, pp 218-222, issn 0370-2693Article

General realtivity with non-Abelian geometry and closed string field theoryGERVAIS, J.-L.Nuclear physics. B. 1987, Vol 287, Num 4, pp 815-838, issn 0550-3213Article

BRS cohomology and topological anomaliesFALQUI, G; REINA, S.Communications in mathematical physics. 1985, Vol 102, Num 3, pp 503-515, issn 0010-3616Article

Zero-momentum contribution to Wilson loops in periodic boxesCOSTE, A; GONZALEZ-ARROYO, A; JURKIEWICZ, J et al.Nuclear physics. B. 1985, Vol 262, Num 1, pp 67-94, issn 0550-3213Article

A geometry for non-abelian tensor gauge fieldsSMOLIN, L.Physics letters. Section B. 1984, Vol 137, Num 5-6, pp 379-381, issn 0370-2693Article

Non-Abelian Kaluza-Klein monopolesPERRY, M. J.Physics letters. Section B. 1984, Vol 137, Num 3-4, pp 171-174, issn 0370-2693Article

Appearance of gauge structure in simple dynamical systemsWILCZEK, F; ZEE, A.Physical review letters. 1984, Vol 52, Num 24, pp 2111-2114, issn 0031-9007Article

Topology of monopole catalysisGOMEZ, C.letters in mathematical physics. 1984, Vol 8, Num 5, pp 367-370, issn 0377-9017Article

An exact solution of the Jackiw-Rebbi equations for a Fermion-monopole-Higgs systemDIN, A. M; ROY, S. M.Physics letters. Section B. 1983, Vol 129, Num 3-4, pp 201-204, issn 0370-2693Article

Quantum hidden subgroup algorithms: The devil is in the detailsLOMONACO, Samuel J; KAUFFMAN, Louis H.SPIE proceedings series. 2004, pp 137-141, isbn 0-8194-5359-5, 5 p.Conference Paper

Models of non-abelian orbifoldsNGEE-PONG CHANG; DA-XI LI.Physics letters. Section B. 1988, Vol 206, Num 1, pp 51-56, issn 0370-2693Article

  • Page / 41